# SDR COMA9810071

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boots
- Condition: Failed
- Location: Wings
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER AND WING LEADING EDGE DE-ICE FAILED.  REPAIRED LEAKS IN WING AND STABILIZER DE-ICE BOOTS.
